# SDR 6CBA2023011623016

- Difficulty date: January 6, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N391AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1391
- Aircraft time: 9,315 hours, 8,515 cycles
- Engine: Pwc PT6A67P
- Engine time: 9,150 hours, 8,361 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 9,315 hours, 8,515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PRELIMINARY INSPECTION PRIOR TO A SCHEDULED INSPECTION, THE AIRCRAFT WAS FOUND TO HAVE HAIL DAMAGE TO THE LEFT AND RIGHT WINGS, AILERONS, FLAPS, HORIZONTAL STABILIZERS, AND ELEVATORS.  AILERONS AND ELEVATORS WERE DENTED BEYOND SRM LIMITS IAW SRM 12-B-57-60-00-00A-661A-A AND 12-B-55-00-00-00A-661B-A.  AILERONS WERE REPLACED WITH NEW UNITS IAW TM-12-006009 AND AMM 12-B-57-60-02-00A-920A-A.  ELEVATORS WERE REPLACED WITH REPAIRED UNITS IAW AMM 12-B-55-20-01-00A-920A-A.  PILATUS ENGINEERING IS CURRENTLY ASSESSING THE DAMAGE TO THE WINGS, HORIZONTAL STABILIZERS, AND FLAP STRUCTURES TO DETERMINE APPLICABLE REPAIRS IAW SRM 12-B-51-10-04-00A-661A-A.  ORIG SUBMISSION DATE: 1-6-2023.
